# SDR SWAA2018022620071

- Difficulty date: February 15, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 19,303 hours, 8,259 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 116A2810
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AFT FLAP TRACK FAIRING 642BB NR 6 INTERIOR LOWER OUTBOARD CORNER CRACKED.  REPAIRED FAIRING IAW SRM.
